Webrelaunch 2020

M. Sc. Christian Winter

Position: Ph.D. student under the guidance of Maria Axenovich, research group Discrete Mathematics.


Research Interest: Extremal Combinatorics, in particular Ramsey-type and saturation problems concerning inter alia:

  • Graphs
  • (Non-uniform) hypergraphs
  • Posets and Boolean lattices


Publications:

  • C. Winter. Lower Bound on the Size-Ramsey Number of Tight Paths. Submitted, preprint on arXiv.
  • C. Winter. Size-Ramsey Number of Uniform Hypergraph Paths. Master Thesis, University of Hamburg, 2021. (available here)
  • M. Axenovich, C. Winter. A note on saturation for Berge-G hypergraphs. Graphs and Combinatorics, Volume 35, Issue 4, 933-939, 2019. (see preprint on arXiv)
  • C. Winter. Berge saturation of non-uniform hypergraphs. Bachelor Thesis, Karlsruhe Institute of Technology, 2018. (available here)